Alert archive / Minnesota / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 88, NWS Grand Forks, ND

July 3, 2007Otter Tail County, Minnesota

NWS Grand Forks, ND issued this severe thunderstorm warning at Jul 3, 2007, 1:57 PM CDT for Otter Tail County, Minnesota. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 3, 2007, 1:57 PM CDT (18:57 UTC)
Expired
Jul 3, 2007, 2:35 PM CDT
In force
38 min
Issued by
NWS Grand Forks, ND
Area
Counties, with a storm outline in the text

County Otter Tail County, MN

The radar

The Minneapolis radar (KMPX), 204 km from the middle of the area, began a volume at 18:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 7.0 hours before the alert went out and 202 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2007-07-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1198 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2007-07-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 45 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1198 J/kg
Mixed-layer CIN
-50 J/kg
Mixed-layer LCL
975 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
45 m²/s²
0-3 km storm-relative helicity
89 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KFGF 031857
SVRFGF
MNC111-032000-
/O.NEW.KFGF.SV.W.0088.070703T1857Z-070703T2000Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
157 PM CDT TUE JUL 3 2007

THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN OTTER TAIL COUNTY IN WEST CENTRAL MINNESOTA...

* UNTIL 300 PM CDT

* AT 154 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL. THE
  STORM WAS LOCATED 4 MILES NORTHEAST OF PARKERS PRAIRIE...OR 38
  MILES EAST OF FERGUS FALLS...MOVING TO THE EAST AT 15 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  RURAL SOUTHEASTERN OTTER TAIL COUNTY AT 210 PM CDT...

REMEMBER SEVERE THUNDERSTORMS CAN AND OCCASIONALLY DO PRODUCE
TORNADOES WITH LITTLE OR NO ADVANCE WARNING.

LAT...LON 4630 9534 4612 9546 4612 9515 4631 9516

$$
DK
2 follow-up statements
000 
WWUS53 KFGF 031914
SVSFGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
214 PM CDT TUE JUL 3 2007

MNC111-032000-
/O.CON.KFGF.SV.W.0088.000000T0000Z-070703T2000Z/
OTTER TAIL MN-
214 PM CDT TUE JUL 3 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM CDT
FOR SOUTHEASTERN OTTER TAIL COUNTY...

AT 211 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL. THE STORM
WAS LOCATED 7 MILES EAST OF PARKERS PRAIRIE...OR 43 MILES EAST OF
FERGUS FALLS...MOVING TO THE SOUTHEAST AT 30 MPH.

THE THUNDERSTORM WILL REMAIN IN RURAL AREAS OF EXTREME SOUTHEASTERN 
OTTERTAIL COUNTY THROUGH 245 PM.

REMEMBER SEVERE THUNDERSTORMS CAN AND OCCASIONALLY DO PRODUCE
TORNADOES WITH LITTLE OR NO ADVANCE WARNING.

LAT...LON 4630 9534 4612 9546 4612 9515 4631 9516

$$
DK
000 
WWUS53 KFGF 031935
SVSFGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
235 PM CDT TUE JUL 3 2007

MNC111-031945-
/O.CAN.KFGF.SV.W.0088.000000T0000Z-070703T2000Z/
OTTER TAIL MN-
235 PM CDT TUE JUL 3 2007

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN OTTER TAIL COUNTY
IS CANCELLED...

AT 235 PM CDT...SEVERE THUNDERSTORM DISSIPATED IN SOUTHEASTERN OTTER
TAIL COUNTY. SO THE WARNING HAS BEEN CANCELLED.

LAT...LON 4630 9534 4612 9546 4612 9515 4631 9516

$$
DK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Forks, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 3, 1:43 PM CDT, 14 minutes earlier.

Area forecast discussion, Jul 3, 1:43 PM CDT, 14 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE GRAND FORKS ND
143 PM CDT TUE JUL 3 2007

.UPDATE...
BRIEF UPDATE EARLY THIS AFTN TO REMOVE PCPN AND REDUCE SKY COVER
HCO-GFK-VCY WESTWARD. SHORT WAVE MOVING THRU ATTM WITH CLEARING
RIGHT BEHIND IT AND STORMS DEVELOPING EAST OF IT. WOULD THINK CHC
OF THUNDER RE-DEVELOPING BEHIND SHORT WAVE IS VERY LOW...EXCEPTION
IS UP IN WCNTRL MB DUE TO TERRAIN INFLUENCES.

&&

.PREV DISCUSSION... /ISSUED 929 AM CDT TUE JUL 3 2007/

UPDATE...
UPDATED TO DROP SVR TSTM WATCH FOR ERN ND AND ALSO TO CANCEL THE
DENSE FOG ADV FOR NORTH CENTRAL/WCNTRL MN AS VSBYS ARE IMPROVING
QUICKLY AS LOW CLOUDS BURN OFF IN THE BJI-DTL-FFM AREAS.

QUESTION OF THE DAY IS TSTM RE-DEVELOPMENT. THRU 18Z DID CUT
MENTION OF TSTMS NEARLY ALL AREAS EXCEPT RIGHT ALONG CANADIAN
BORDER FROM HALLOCK TO BAUDETTE DUE TO CURRENT ACTIVITY ON RADAR
ALONG CANADIAN BORDER. DID KEEP POPS GOING PRETTY MUCH AS PREV
FCST FOR THIS AFTN. UNCERTAINITY DOES EXIST IN WHERE TSTMS WILL
FIRE THIS AFTN AS SFC TROUGH WILL REMAIN RATHER DIFFUSE. ATTM BEST
CHC WILL BE EAST OF A ROX-FAR LINE...BUT STILL CANNOT RULE OUT DVL
BASIN SO KEPT LOW POP THERE TOO. AFTER 00Z LINGERING CHC PUSHES TO
FAR SOUTHEASTERN CWA.

PREV DISCUSSION... /ISSUED 230 AM CDT TUE JUL 3 2007/

AVIATION...
PRIMARILY VFR CONDITIONS TODAY WITH PLENTY OF MID/HIGH LEVEL CLOUDS
AND SCT TSRA. WILL SEE SOME SPOTTY IFR CIGS/VSBY IN BR OVER NW MN
THIS AM AND WDLY SCT VFR CIGS IN STRONGER STORMS TODAY.

&&

.FGF WATCHES/WARNINGS/ADVISORIES...
ND...NONE.
MN...NONE.
&&

RIDDLE
Hazardous weather outlook, Jul 3, 1:40 PM CDT, 17 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE GRAND FORKS ND
140 PM CDT TUE JUL 3 2007

MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024-
026>030-038-039-049-052>054-041145-
WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS-
WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE-
EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN-
SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN-
WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER-
PEMBINA-BENSON-RAMSEY-EASTERN WALSH COUNTY-EDDY-NELSON-
GRAND FORKS-GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT-
RICHLAND-WESTERN WALSH COUNTY-
140 PM CDT TUE JUL 3 2007

...A RISK OF SEVERE THUNDERSTORMS OVER WEST CENTRAL MINNESOTA THIS
AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH
DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS WILL CONTINUE TO DEVELOP OVER PARTS OF WEST
CENTRAL AND NORTH CENTRAL MINNESOTA AND EXTREME SOUTHEAST NORTH
DAKOTA EAST OF A BAUDETTE TO FOSSTON TO FARGO TO LISBON LINE.
A FEW OF THESE WILL BECOME SEVERE WITH THE POTENTIAL FOR LARGE HAIL
AND WIND GUSTS OVER 60 MPH...ESPECIALLY IN THE AREAS AROUND
BEMIDJI...PARK RAPIDS...DETROIT LAKES AND WADENA AREAS. THE STORMS
WILL EXIT THE REGION EARLY THIS EVENING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED.

RIDDLE

In the hours before

Local storm report, Jul 3, 10:51 AM CDT, 3 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS
1051 AM CDT TUE JUL 03 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 AM     TSTM WND DMG     4 SE MADDOCK            47.92N 99.47W
07/03/2007                   BENSON             ND   PUBLIC

            4 INCH DIAMETER BRANCHES AND OLD TREES DOWN

&&

DK
Local storm report, Jul 3, 1:47 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
147 PM CDT TUE JUL 03 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0135 PM     HAIL             1 W MAHNOMEN            47.31N 95.99W
07/03/2007  E0.88 INCH       MAHNOMEN           MN   PUBLIC

&&

MEWENS
Local storm report, Jul 3, 1:57 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS
157 PM CDT TUE JUL 03 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0405 PM     FUNNEL CLOUD     3 E FISHER              47.80N 96.74W
06/17/2007                   POLK               MN   LAW ENFORCEMENT

            FUNNEL CLOUD OBSERVED DISTANT SOUTHEAST OF FISHER BY
            HIGHWAY PATROL.

0411 PM     TORNADO          3 WSW CROOKSTON         47.76N 96.67W
06/17/2007                   POLK               MN   EMERGENCY MNGR

            TOUCHDOWN REPORTED IN OPENED FIELD TO SOUTH OF COUNTY
            ROAD 9...ABOUT 2 MI WEST OF THE SUGAR BEET PLANT. A ROPE
            FUNNEL PERSISTED FOR ABOUT 3 MINUTES...WITH INTERMITTENT
            TORNADO TOUCHDOWNS OVER A 2 MINUTE PERIOD ALONG A HALF
            MILE PATH UNTIL 413 PM CDT.

0807 PM     HAIL             4 E WEBSTER             48.28N 98.79W
06/17/2007  E0.75 INCH       RAMSEY             ND   PUBLIC

0919 PM     FUNNEL CLOUD     3 SW HANNAFORD          47.28N 98.23W
06/17/2007                   GRIGGS             ND   PUBLIC

            FUNNEL CLOUDS REPORTED FORMING AND THEN QUICKLY
            DISSIPATING 3 SW OF HANNAFORD.

0940 PM     HAIL             3 S WIMBLEDON           47.13N 98.46W
06/17/2007  E0.75 INCH       BARNES             ND   PUBLIC

            VERY HEAVY RAIN WITH PERIODS OF PENNY SIZED HAIL.

0942 PM     HAIL             3 ENE WHITMAN           48.18N 98.06W
06/17/2007  E0.75 INCH       NELSON             ND   PUBLIC

0944 PM     HAIL             2 SW LANKIN             48.29N 97.95W
06/17/2007  E0.75 INCH       WALSH              ND   TRAINED SPOTTER

0950 PM     TORNADO          3 WNW DAHLEN            48.17N 97.99W
06/17/2007  F0               NELSON             ND   TRAINED SPOTTER

            TWO BRIEF TOUCHDOWNS OBSERVED IN OPEN FIELD.

0958 PM     HAIL             2 SW LANKIN             48.29N 97.95W
06/17/2007  E0.75 INCH       WALSH              ND   TRAINED SPOTTER

1000 PM     HAIL             LANKIN                  48.31N 97.92W
06/17/2007  M1.00 INCH       WALSH              ND   TRAINED SPOTTER

            PENNY TO QUARTER SIZED HAIL FELL FOR ABOUT 2
            MINUTES...UNTIL 602 PM CDT.

1010 PM     HAIL             6 SE COOPERSTOWN        47.38N 98.03W
06/17/2007  E0.88 INCH       GRIGGS             ND   PUBLIC

            VERY HEAVY RAINS AND PERIODS OF PEA TO NICKEL SIZED HAIL.

1010 PM     HAIL             2 NNW MADDOCK           47.99N 99.55W
06/17/2007  E0.88 INCH       BENSON             ND   PUBLIC

1025 PM     TSTM WND DMG     LITCHVILLE              46.66N 98.19W
06/17/2007                   BARNES             ND   NEWSPAPER

            NUMEROUS LARGE BRANCHES DOWN. STEEL STORAGE BIN TIPPED.

1025 PM     HAIL             3 ESE FINLEY            47.49N 97.78W
06/17/2007  E0.75 INCH       STEELE             ND   PUBLIC

1030 PM     HAIL             6 NE MINNEWAUKAN        48.13N 99.16W
06/17/2007  E0.88 INCH       BENSON             ND   PUBLIC

1030 PM     TSTM WND DMG     VALLEY CITY             46.92N 98.01W
06/17/2007                   BARNES             ND   NEWSPAPER

            NUMEROUS DOWNED TREES AND TREE LIMBS.

1032 PM     TSTM WND DMG     KINDRED                 46.65N 97.02W
06/17/2007                   CASS               ND   NEWSPAPER

            NUMEROUS TREES UPROOTED OR SNAPPED OFF.

1035 PM     HAIL             5 S PENN                48.15N 99.09W
06/17/2007  E0.88 INCH       RAMSEY             ND   PUBLIC

1105 PM     TSTM WND DMG     4 E MILNOR              46.26N 97.37W
06/17/2007                   SARGENT            ND   LAW ENFORCEMENT

            TREES UPROOTED...LARGE ENOUGH WHERE HE COULD NOT GET HIS
            ARMS AROUND THE TRUNK. ALSO BRANCHES LARGER THAN BEACH
            BALLS BROKEN OFF TREES.

1115 PM     TSTM WND GST     BUFFALO                 46.92N 97.55W
06/17/2007  E95.00 MPH       CASS               ND   NEWSPAPER

            TREES UPROOTED. THREE LARGE 60K BUSHEL STEEL GRAIN BINS
            BLOWN DOWN AND GRAIN COMPANY.

1130 PM     TSTM WND GST     6 WSW GALCHUTT          46.35N 96.93W
06/17/2007  E90.00 MPH       RICHLAND           ND   PUBLIC

            NUMEROUS TREES BLOWN DOWN AND WINDOWS BROKEN IN A SHOP BY
            FLYING ROCKS AND DEBRIS. A 60 FOOT RADIO TOWER WAS BLOWN
            DOWN. ESTIMATED PEAK WINDS TO 90 MPH.

1133 PM     TSTM WND GST     3 WNW HICKSON           46.69N 96.87W
06/17/2007  E85.00 MPH       CASS               ND   PUBLIC

            TWO LARGE STEEL GRAIN BINS CAVED IN BY WIND. NUMEROUS
            TREES SNAPPED OFF OR UPROOTED.

1134 PM     TSTM WND GST     2 WNW HICKSON           46.68N 96.85W
06/17/2007  E90.00 MPH       CASS               ND   BROADCAST MEDIA

            NUMEROUS TREES SNAPPED OFF OR UPROOTED. PIECE OF HOUSE
            ROOF TORN OFF FROM SOUTHWEST CORNER.

1135 PM     TSTM WND GST     1 W HICKSON             46.67N 96.83W
06/17/2007  M61.00 MPH       CASS               ND   STORM CHASER

1137 PM     TSTM WND GST     2 N FARGO               46.91N 96.82W
06/17/2007  M63.00 MPH       CASS               ND   ASOS

            MEASURED 55 KNOTS AT FARGO HECTOR AIRPORT ASOS.

1140 PM     TSTM WND GST     6 N WAHPETON            46.36N 96.61W
06/17/2007  E61.00 MPH       WILKIN             MN   MESONET

            PEAK WIND REPORTED BY NDAWN WIND SENSOR.

1142 PM     TSTM WND GST     5 ESE MOORHEAD          46.84N 96.66W
06/17/2007  M72.00 MPH       CLAY               MN   MESONET

            PEAK WIND MEASURED AT MNDOT RWIS WIND SENSOR NORTH OF THE
            MOORHEAD AIRPORT ON INTERSTATE 94.

1142 PM     TSTM WND DMG     FARGO                   46.88N 96.82W
06/17/2007                   CASS               ND   LAW ENFORCEMENT

            PUBLIC REPORTS OF LARGE TREE BRANCHES BROKEN DOWN.

1147 PM     TSTM WND DMG     1 SW KELSO              47.31N 97.04W
06/17/2007                   TRAILL             ND   LAW ENFORCEMENT

            SEMI TOWING TWO TRAILERS AT MILE MARKER 97 ON I-29 HAD
            THE SECOND TRAILER IT WAS TOWING BLOWN ON ITS SIDE INTO
            THE MEDIAN BY STRAIGHT LINE WINDS.

1150 PM     TSTM WND DMG     WYNDMERE                46.26N 97.13W
06/17/2007                   RICHLAND           ND   LAW ENFORCEMENT

            TREE DOWN IN WYNDMERE...FELL ON POWER LINES

1154 PM     TSTM WND DMG     MOORHEAD                46.86N 96.76W
06/17/2007                   CLAY               MN   LAW ENFORCEMENT

            POWER OUTAGES IN MOORHEAD DUE TO DAMAGING WINDS.

1155 PM     TSTM WND DMG     2 S BRECKENRIDGE        46.23N 96.59W
06/17/2007                   WILKIN             MN   NEWSPAPER

            SEVEN EMPTY RAILROAD GRAIN CARS TIPPED AND DERAILED.

1155 PM     TSTM WND DMG     5 N LAWNDALE            46.63N 96.36W
06/17/2007                   WILKIN             MN   PUBLIC

            TREES BLOWN DOWN IN SHELTER BELT NEAR WILKIN AND CLAY
            COUNTY LINE.

1155 PM     TSTM WND DMG     2 ESE BARNESVILLE       46.64N 96.38W
06/17/2007                   CLAY               MN   PUBLIC

            TREES BLOWN DOWN IN SHELTER BELT NEAR CLAY AND WILKIN
            COUNTY LINE.

1205 AM     TSTM WND DMG     ADA                     47.30N 96.51W
06/18/2007                   NORMAN             MN   LAW ENFORCEMENT

            NUMEROUS TREES BLOWN DOWN IN CITY.

1205 AM     TSTM WND DMG     9 NNW PELICAN RAPIDS    46.69N 96.16W
06/18/2007                   OTTER TAIL         MN   PUBLIC

            NUMEROUS LARGE 6 TO 8 INCH TREE LIMBS BLOWN DOWN.

1209 AM     TSTM WND GST     3 ESE LAKE PARK         46.87N 96.04W
06/18/2007  M63.00 MPH       BECKER             MN   MESONET

            PEAK WIND REPORTED AT MNDOT RWIS WIND SENSOR ON HWY 10.

1218 AM     TSTM WND DMG     RINDAL                  47.50N 96.13W
06/18/2007                   NORMAN             MN   TRAINED SPOTTER

            ONE 10 INCH TREE WAS SNAPPED OFF. NUMEROUS 6 TO 8 INCH
            BRANCHES WERE BROKEN OFF OTHER TREES IN YARD.

1219 AM     TSTM WND DMG     6 W WINGER              47.54N 96.11W
06/18/2007                   POLK               MN   TRAINED SPOTTER

            NUMEROUS LARGE TREE BRANCHES BROKEN OFF AND TREES BLOWN
            DOWN IN SHELTER BELTS.

1220 AM     TSTM WND DMG     4 SW DETROIT LAKES      46.77N 95.90W
06/18/2007                   BECKER             MN   TRAINED SPOTTER

            SEVERAL 10 TO 12 INCH DIAMETER TREES DOWN NEAR LAKE
            SALLIE. WINDS ESTIMATED IN EXCESS OF 60 MPH BY
            EXPERIENCED BROADCAST METEOROLOGIST.

1220 AM     TSTM WND GST     3 SSE MAHNOMEN          47.27N 95.94W
06/18/2007  M60.00 MPH       MAHNOMEN           MN   MESONET

            PEAK WIND REPORTED BY MNDOT RWIS WIND SENSOR ON HWY 59.

1225 AM     TSTM WND DMG     2 SSE MENTOR            47.67N 96.13W
06/18/2007                   POLK               MN   NEWSPAPER

            NUMEROUS TREES UPROOTED AND LARGE BRANCHES SNAPPED OFF.
            BOATS...BOAT LIFTS AND DOCKS TUMBLED ONTO SHORE. SOME
            SHINGLES AND ROOFING MATERIALS DAMAGED.

1228 AM     TSTM WND GST     6 N ERSKINE             47.75N 96.01W
06/18/2007  M73.00 MPH       POLK               MN   MESONET

            73 MPH GUST MEASURED AT MNDOT RWIS SITE ON HWY 59.

1229 AM     TSTM WND GST     3 S BROOKS              47.77N 96.00W
06/18/2007  M73.00 MPH       RED LAKE           MN   MESONET

            73 MPH MEASURED AT MNDOT RWIS SITE ON HWY 59.

1236 AM     TSTM WND GST     FOSSTON                 47.58N 95.75W
06/18/2007  E60.00 MPH       POLK               MN   LAW ENFORCEMENT

1240 AM     TSTM WND GST     PLUMMER                 47.92N 96.04W
06/18/2007  E80.00 MPH       RED LAKE           MN   NEWSPAPER

            METAL ROOFING PULLED UP ON BANK BUILDING.

1240 AM     TSTM WND DMG     RED LAKE FALLS          47.89N 96.27W
06/18/2007                   RED LAKE           MN   CO-OP OBSERVER

            TREE SNAPPED AT LOWER PORTION...10 INCHES IN DIAMETER

1245 AM     TSTM WND DMG     9 E FERTILE             47.53N 96.10W
06/18/2007                   POLK               MN   TRAINED SPOTTER

            SPOTTER ESTIMATED WIND TO BE AT LEAST 55MPH. SNAPPED AN
            8FT TALL 10IN DIAMETER TREE...BLEW TRAMPOLINE 50-60FT
            AWAY AND TIPPED OVER METAL CITY DUMPSTER.

1255 AM     TSTM WND DMG     BAGLEY                  47.52N 95.40W
06/18/2007                   CLEARWATER         MN   LAW ENFORCEMENT

            SHERRIFF REPORTED ROOF DAMAGE AND MANY TREES DOWN

0100 AM     TSTM WND GST     GOODRIDGE               48.14N 95.80W
06/18/2007  E85.00 MPH       PENNINGTON         MN   TRAINED SPOTTER

            LARGE TREES SNAPPED OFF OR UPROOTED. METAL STORAGE SHED
            FULL OF FURNITURE WAS TUMBLED ACROSS A YARD. TRUCK

            LOADING EQUIPMENT WAS BLOWN DOWN AT THE FERTILIZER PLANT.

0100 AM     FLASH FLOOD      4 WNW DAZEY             47.21N 98.28W
06/18/2007                   BARNES             ND   PUBLIC

            DITCHES AND FIELDS FLOODED. WATER FLOWING ACROSS COUNTY
            ROAD...105TH AVE SE...JUST NORTH OF STATE HWY 26.

0115 AM     TSTM WND DMG     LAKE ITASCA             47.25N 95.21W
06/18/2007                   CLEARWATER         MN   PARK/FOREST SRVC

            NUMEROUS TREES BLOWN DOWN AT EAST AND NORTH ENTRY ROADS
            AND ALONG WILDERNESS TRAIL.

0115 AM     FLASH FLOOD      4 W HANNAFORD           47.31N 98.27W
06/18/2007                   GRIGGS             ND   PUBLIC

            SEVERAL HUNDRED ACRES OF FIELDS FLOODED AND FARM ACCESS
            ROAD FLOODED.

0115 AM     TSTM WND DMG     8 W LAKE GEORGE         47.20N 95.16W
06/18/2007                   HUBBARD            MN   PARK/FOREST SRVC

            NUMEROUS TREES BLOWN DOWN NEAR THE EAST ENTRY TO LAKE
            ITASKA STATE PARK.

0115 AM     TSTM WND DMG     10 E MIDDLE RIVER       48.44N 95.94W
06/18/2007                   MARSHALL           MN   PARK/FOREST SRVC

            ESTIMATE OF 60 TO 70 TREES SNAPPED OFF OR UPROOTED IN THE
            THIEF LAKE STATE WILDLIFE REFUGE.

0120 AM     TSTM WND DMG     E BEMIDJI               47.48N 94.88W
06/18/2007                   BELTRAMI           MN   TRAINED SPOTTER

            8 INCH DIAMETER 20 YEAR OLD PINE TREE FELLED.

0124 AM     FLASH FLOOD      4 SSE FINLEY            47.46N 97.80W
06/18/2007                   STEELE             ND   LAW ENFORCEMENT

            SHERIFF REPORTS TOWNSHIP BRIDGE UNDER WATER. ALSO WATER
            FLOWING OVER STATE HWY 32...ABOUT 4 MILES SOUTH OF
            FINLEY. LOCAL RAIN GAUGES MEASURED 2 TO 3 INCHES OF RAIN
            IN PAST 8 HOURS TO SOUTH AND SOUTHWEST OF FINLEY IN
            GREENVIEW AND EASTIN TOWNSHIPS.

0140 AM     TSTM WND DMG     3 NE WASKISH            48.19N 94.47W
06/18/2007                   BELTRAMI           MN   CO-OP OBSERVER

            ROOF PARTIALLY TORN OFF AN OUTBUILDING

0200 AM     TSTM WND DMG     4 WSW WARROAD           48.89N 95.40W
06/18/2007                   ROSEAU             MN   EMERGENCY MNGR

            SEVERAL TREES WERE BLOWN DOWN IN A MOBILE HOME PARK.

&&

GGUST

The office that day

Everything else NWS Grand Forks, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 3, 4:37 AM CDTDense Fog AdvisoryFGFBecker, Beltrami, Clearwater, Hubbard, Lake of the Woods, Otter Tail and 1 more5 hr
Jul 3, 1:33 PM CDTSevere Thunderstorm WarningFGFMahnomen57 min
Jul 3, 1:46 PM CDTSevere Thunderstorm WarningFGFMahnomen37 min

Nearby

Severe Thunderstorm Warnings in Minnesota, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.